# SDR SWAA2020082403618

- Difficulty date: July 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0002
- Condition: Corroded
- Location: Bs 966
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ARE AFT OF ACB BS966 RBL32 WL185. MARKED / REMOVED AND REPLACED STRINGER CLIP (BRACKET) AT B/S 966; RBL32; WL185 IAW SRM 51-40-02-0G-0; DWG #147A0002.
